# SDR QXEA2009020200060

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 9,054 hours, 6,557 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C2 - LT AILERON FWD UPPER SKIN PANEL AT LEADING EDGE IS CHAFING.  BLENDED CHAFING SMOOTH IAW CRJ 700 SRM TASK 57-61-01-101-001-A01 PG 102 TABLE 1.  HFEC AND FPI INSPECTED BLENDED AREAS FOR CRACKS IAW CRJ 700 NDTM 51-20-006 AND 51-20-008, NO CRACKS NOTED.  UT THICKNESS CHECKED BLENDED AREAS IAW CRJ 700 NDTM 51-20-004, HI=.090", LO=.084".  FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM TASK 57-61-01-101-001-A01 PG 102 TABLE 1. ALODINED , PRIMED AND PAINTED IAW CRJ 700 SRM TASK 57-61-01-101-001-A01 PG 103 TABLE 1.
